# SDR 2008UALA01780

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 36,412 hours, 10,127 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Filter
- Condition: Clogged
- Location: Equipment Cool
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING HORN AT DEPARTURE.  FOUND EQ COOLING FAN FILTER CLOGGED. REPLACED FILTER, OPS CHECKED GOOD.
